5 doctors weighed in:

My question wasn't clear enough , asking again I am on birthcontrol(implanon)and is due to remove 8/2012 is it ok to have a period three weeks ata time?

5 doctors weighed in
Dr. Robert Phillips
Obstetrics & Gynecology
3 doctors agree

In brief: Yes

With Implanon it is ok to have a period every 3 weeks.

In brief: Yes

With Implanon it is ok to have a period every 3 weeks.
Dr. Robert Phillips
Dr. Robert Phillips
Thank
Dr. Valentin Drezaliu
Obstetrics & Gynecology

In brief: Implanon

Implanon is known to cause irregular bleeding.
Sometimes you dont bleed at all, sometimes you bleeds weeks in a row. You should be seen by your doctor first of all to rule out some other problems.

In brief: Implanon

Implanon is known to cause irregular bleeding.
Sometimes you dont bleed at all, sometimes you bleeds weeks in a row. You should be seen by your doctor first of all to rule out some other problems.
Dr. Valentin Drezaliu
Dr. Valentin Drezaliu
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors